Can I Take The Drug Minoxidil?

Illustration of Can I Take The Drug Minoxidil?
Illustration: Can I Take The Drug Minoxidil? scalpblog.com

Hello, I’m taking medication from a doctor, can I take minoxidil?

1 Answer:

Hello Warlan,


Thank you for the question.

Need to be clarified, which doctor's medicine exactly are you taking? Do you use the minoxidil as directed by your doctor? What are your complaints about taking a doctor's medication and want to use the minoxidil?


Minoxidil is a vasodilator class of drugs that play a role in blood flow, so it is often used in patients with hypertension who fail to respond to other treatments. The side effects of this drug, which can increase hair growth and prevent hair loss, are often used in people who have problems with excessive hair loss or baldness.


But you need to know, the use of this drug is not recommended to be done carelessly, especially without a prescription and doctor's supervision. Because, some people can experience symptoms of mild to severe allergies, skin irritation, palpitations, chest pain, headaches, weight gain dramatically, to swelling in the hands and feet after using this drug. In addition, judging by your condition that is undergoing treatment from a doctor, the potential for minoxidil will interact negatively with the drug you are taking can also occur, especially if the drug you are taking is a type of corticosteroid, topical retinoids, anti-hypertension, and sympathetic inhibitors. .


So, do not carelessly use minoxidil without first seeing a doctor for your own good huh ..


I hope this helps.

: by

Related Question

Side Effects Of ATS Injection.?

Side Effects Of ATS Injection.?

(1 year ago)

Hello, 2 days ago my foot accidentally stepped on a small nail, in fact the wound was not too deep because the nails were very small and did not go in completely, when my legs lift...

The Cause Of Coughing Accompanied By Phlegm In The Form Of Blood Clots And Hair Loss?

The Cause Of Coughing Accompanied By Phlegm In The Form Of Blood Clots And Hair Loss?

(1 year ago)

Hello, I have coughed a week, I kept quiet, sometimes until I cough. Then yesterday 2 days ago suddenly I coughed up blood, the blood was decent, thick red color. And also my hair ...

Causes And Overcoming Disorders In The Learning Process?

Causes And Overcoming Disorders In The Learning Process?

(1 year ago)

Tonight, I want to ask, in the past year I often experience events that I am not aware of, but I began to find out because my friends often say that my speech is strange and discon...

Leave a Reply

Your email address will not be published. Required fields are marked *